# SDR 7C7A2017042500307

- Difficulty date: April 25, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 54,984 hours, 65,693 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Split
- Location: Hyd Manifold
- Component: Manifold
- Component part number: 7591628101
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 HYDRAULIC ISOLATION VALVE LIGHT ON.  FLAPS STOPPED DURING RETRACTION AT 4 DEGREES, REMOVED AND REPLACED THE 1 HYD PRESSURE MANIFOLD ASSY IAW MM 29-10-31, BLEED SYSTEM COMPLIED WITH.  PERFORMED AN OPS CHECK OF THE NR1 HYD SYSTEM, OPS CHECKED GOOD. FOUND THE NR 1 SPU O-RING AT THE MANIFOLD SPLIT.
